Abstract of Fastest Iteration Me, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 150

Research Paper | Mathematics | China | Volume 4 Issue 10, October 2015


Fastest Iteration Method for Estimation of Solution of Nonlinear Function f(x)=0 (Bennie's Method)

Benedictor Alexander Nguchu [2]


Abstract: -There has been a considerate progress and achievement in development of mathematical models and different formulas of which they are used to describe behavior of different systems. Several Numerical methods were used for estimations of fixed points, roots, and series expansion. However in many cases when roots were evaluated using the fixed point method, the number of iteration required to end process by inferring the final answer was very long, sometimes it took more than 1000 iterations inferring the final answer. Fixed point method has been found not to converge in some functions, f (x) =0 thus disclosed failure In this paper we introduced the fastest method of iteration (Bennies iteration) for Estimation of roots of a functions and square roots with zero error-bounds and high convergence speed. Fixed point iteration and slop finding had accelerated the establishment of the algorithm. With this approach mathematicians found easier and straightforward to evaluate roots of a function manually. Moreover the algorithm resolved all problems of which fixed point method found to diverge. In addition to that this paper deduced the newtons method from the proposed Bennies method (scheme).


Keywords: Numerical methods, fastest iteration method, high convergence speed, small bound error, fixed point method


Edition: Volume 4 Issue 10, October 2015,


Pages: 256 - 261


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Benedictor Alexander Nguchu, "Fastest Iteration Method for Estimation of Solution of Nonlinear Function f(x)=0 (Bennie's Method)", International Journal of Science and Research (IJSR), Volume 4 Issue 10, October 2015, pp. 256-261, https://www.ijsr.net/get_abstract.php?paper_id=SUB158660

Similar Articles with Keyword 'Numerical methods'

Downloads: 5 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 13 Issue 11, November 2024

Pages: 1853 - 1870

Fuzzy Fixed-Point Theory in Numerical Method for Solving Fuzzy Equations

Pratik Barot | Mohini Desai

Share this Article

Downloads: 87

Research Paper, Mathematics, Libya, Volume 9 Issue 2, February 2020

Pages: 1232 - 1236

Mixed: Lagranges and Cauchys Remainders Form

A. Darah

Share this Article
Top